# SDR AALA20141118006

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 75,129 hours, 40,012 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: FDK4673501
- Condition: Cracked
- Location: Rt Spoiler
- Part time: 75,128 hours, 40,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING GND SPOILER ACTUATOR CASTING IS CRACKED AT THE FWD INBD SIDE ABOVE THE ACTUATOR MOUNT BOLT.  R & R CASTING IAW AARD 51-00-05-1, SRM 51-30--02-001 & EA MD80-57-037460 REV A DATED 11/20/2014.
